Alert archive / Michigan / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 104, NWS Detroit, MI

August 29, 2021Lenawee County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Aug 29, 2021, 6:45 PM EDT for Lenawee County, Michigan. It was in force for 75 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2021, 6:45 PM EDT (22:45 UTC)
Expired
Aug 29, 2021, 8:00 PM EDT
In force
75 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lenawee County, MI

The radar

The Detroit radar (KDTX), 101 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 7:09 PM EDTTSTM WND DMGAdrian, MITREE SNAPPED CAUSING POWER OUTAGES IN THE CITY OF ADRIAN NEAR MILES AND DIVISION ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1500 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1500 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-80 m²/s²
0-3 km storm-relative helicity
-70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

953 
WUUS53 KDTX 292245
SVRDTX
MIC091-300000-
/O.NEW.KDTX.SV.W.0104.210829T2245Z-210830T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
645 PM EDT Sun Aug 29 2021

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Lenawee County in southeastern Michigan...

* Until 800 PM EDT.

* At 645 PM EDT, severe thunderstorms were located along a line
  extending from near Cement City to near Addison to 7 miles west of
  Pioneer, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Hudson, Onsted, Addison, Cement City and Clayton around 650 PM 
  EDT.
  Adrian around 710 PM EDT.
  Tecumseh around 715 PM EDT.
  Morenci around 720 PM EDT.
  Britton around 725 PM EDT.
  Blissfield around 750 PM EDT.
  Deerfield around 755 PM EDT.

Other locations impacted by these severe thunderstorms include
Seneca, Manitou Beach-Devils Lake, Macon, Lime Creek, Munson, Ogden
Center, Canandaigua, Ridgeway, Palmyra and Tipton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4207 8435 4208 8377 4172 8377 4171 8436
TIME...MOT...LOC 2245Z 261DEG 36KT 4205 8428 4194 8435 4172 8468 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mann
7 follow-up statements
388 
WWUS53 KDTX 292253
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
653 PM EDT Sun Aug 29 2021

MIC091-300000-
/O.CON.KDTX.SV.W.0104.000000T0000Z-210830T0000Z/
Lenawee MI-
653 PM EDT Sun Aug 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR LENAWEE COUNTY...

At 653 PM EDT, severe thunderstorms were located along a line
extending from near Onsted to near Addison to near Pioneer, moving
east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Onsted around 700 PM EDT.
  Adrian around 710 PM EDT.
  Tecumseh and Hudson around 715 PM EDT.
  Morenci and Clayton around 720 PM EDT.
  Britton around 725 PM EDT.
  Blissfield around 750 PM EDT.
  Deerfield around 755 PM EDT.

Other locations impacted by these severe thunderstorms include
Seneca, Manitou Beach-Devils Lake, Macon, Lime Creek, Munson, Ogden
Center, Canandaigua, Ridgeway, Palmyra and Tipton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4207 8435 4208 8377 4172 8377 4171 8436
TIME...MOT...LOC 2253Z 261DEG 36KT 4206 8418 4195 8425 4173 8458 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Behnke
180 
WWUS53 KDTX 292301
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
701 PM EDT Sun Aug 29 2021

MIC091-300000-
/O.CON.KDTX.SV.W.0104.000000T0000Z-210830T0000Z/
Lenawee MI-
701 PM EDT Sun Aug 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR LENAWEE COUNTY...

At 700 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Manchester to near Onsted to near
Pioneer, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Onsted around 705 PM EDT.
  Adrian around 710 PM EDT.
  Hudson around 715 PM EDT.
  Tecumseh and Morenci around 720 PM EDT.
  Britton and Clayton around 725 PM EDT.
  Blissfield around 750 PM EDT.
  Deerfield around 800 PM EDT.

Other locations impacted by these severe thunderstorms include
Seneca, Manitou Beach-Devils Lake, Macon, Lime Creek, Munson, Ogden
Center, Canandaigua, Ridgeway, Palmyra and Tipton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4207 8435 4208 8377 4172 8377 4171 8436
TIME...MOT...LOC 2300Z 261DEG 36KT 4207 8411 4196 8418 4174 8451 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Behnke
115 
WWUS53 KDTX 292310
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
710 PM EDT Sun Aug 29 2021

MIC091-300000-
/O.CON.KDTX.SV.W.0104.000000T0000Z-210830T0000Z/
Lenawee MI-
710 PM EDT Sun Aug 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR LENAWEE COUNTY...

At 710 PM EDT, severe thunderstorms were located along a line
extending from near Clinton to near Adrian to near Fayette, moving
east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Adrian and Tecumseh around 715 PM EDT.
  Clayton around 725 PM EDT.
  Britton around 730 PM EDT.
  Blissfield around 750 PM EDT.
  Deerfield around 800 PM EDT.

Other locations impacted by these severe thunderstorms include
Seneca, Manitou Beach-Devils Lake, Macon, Lime Creek, Munson, Ogden
Center, Canandaigua, Ridgeway, Palmyra and Tipton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4207 8435 4208 8377 4172 8377 4171 8436
TIME...MOT...LOC 2310Z 252DEG 36KT 4206 8401 4187 8404 4174 8438 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Behnke
667 
WWUS53 KDTX 292322
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
722 PM EDT Sun Aug 29 2021

MIC091-300000-
/O.CON.KDTX.SV.W.0104.000000T0000Z-210830T0000Z/
Lenawee MI-
722 PM EDT Sun Aug 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR LENAWEE COUNTY...

At 722 PM EDT, severe thunderstorms were located along a line
extending from near Britton to near Blissfield to Morenci, moving
east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Britton around 730 PM EDT.
  Deerfield around 735 PM EDT.
  Blissfield around 755 PM EDT.

Other locations impacted by these severe thunderstorms include
Seneca, Manitou Beach-Devils Lake, Macon, Lime Creek, Munson, Ogden
Center, Canandaigua, Ridgeway, Palmyra and Tipton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4207 8435 4208 8377 4172 8377 4171 8436
TIME...MOT...LOC 2322Z 252DEG 36KT 4204 8387 4185 8390 4172 8424 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Behnke
573 
WWUS53 KDTX 292339
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
739 PM EDT Sun Aug 29 2021

MIC091-300000-
/O.CON.KDTX.SV.W.0104.000000T0000Z-210830T0000Z/
Lenawee MI-
739 PM EDT Sun Aug 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR EASTERN LENAWEE COUNTY...

At 739 PM EDT, severe thunderstorms were located along a line
extending from near Britton to near Deerfield to near Morenci, moving
east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Deerfield around 745 PM EDT.

Other locations impacted by these severe thunderstorms include
Seneca, Jasper, Macon, Weston, Ogden Center, Riga, Ridgeway, Palmyra,
Fairfield and Sand Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4208 8377 4172 8377 4171 8429 4208 8393
TIME...MOT...LOC 2339Z 252DEG 36KT 4205 8378 4186 8381 4173 8415 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Behnke
769 
WWUS53 KDTX 292347
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
747 PM EDT Sun Aug 29 2021

MIC091-300000-
/O.CON.KDTX.SV.W.0104.000000T0000Z-210830T0000Z/
Lenawee MI-
747 PM EDT Sun Aug 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN LENAWEE COUNTY...

At 747 PM EDT, severe thunderstorms were located along a line
extending from near Ottawa Lake to near Morenci, moving east at 35
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Blissfield and Deerfield around 755 PM EDT.

Other locations impacted by these severe thunderstorms include
Seneca, Jasper, Weston, Ogden Center, Riga, Ridgeway, Palmyra,
Fairfield, Sand Creek and Holloway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4208 8377 4172 8377 4171 8429
TIME...MOT...LOC 2347Z 271DEG 29KT 4179 8379 4172 8412 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Behnke
068 
WWUS53 KDTX 292358
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
758 PM EDT Sun Aug 29 2021

MIC091-300008-
/O.EXP.KDTX.SV.W.0104.000000T0000Z-210830T0000Z/
Lenawee MI-
758 PM EDT Sun Aug 29 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LENAWEE COUNTY
WILL EXPIRE AT 800 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4208 8377 4172 8377 4171 8429
TIME...MOT...LOC 2358Z 261DEG 36KT 4180 8367 4173 8400 

$$

Behnke

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 4:12 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Aug 29, 4:12 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
412 PM EDT Sun Aug 29 2021

.DISCUSSION...

Severe Thunderstorm Watch 473 is in effect until 7 PM EDT. Surface
based CAPE values approaching 3000 J/kg, DCAPE exceeding 1100 J/kg,
and a well mixed boundary layer brings the potential for efficient
damaging wind gust production this afternoon and evening. The main
limiting factor remains weak deep layer shear that will increase up
to 20 knots after 20Z. Multicellular storm organization with
embedded line segments brings damaging wind gusts of potentially
greater than 60 mph into play. The wind threat is expected to be
fairly scattershot and pulselike with no signal for strong cold pool
generation. Hail and tornado threats appear to be minimized for this
event. Low confidence exists in any short duration training this
evening as convective activity pushes south of the I 96 corridor.
Model signal continues to suggest that a better potential for a
multiple hour duration would be across portions of Southwest or
South Central Lower Michigan.

The deep 925-600mb cold front is forecasted to sag southward and
clear the Michigan/Ohio state line between 15-18Z Monday. A big drop
in surface dewpoints are expected with readings lowering down into
the low 60s areawide. Heat indices will reside in the lower to mid
80s which will be some 10 to 15 degrees lower than recent days.
Diurnal cumulus is anticipated at/around 5.0 kft agl but
differential cold advection in the low levels will lead to very
stable conditions.

Modest upper level confluence will become increasingly more
organized over the central Great Lakes region Monday and Tuesday.
Dynamic forcing aloft will then be bolstered by differential
geopotential height increases to result in strong surface ridge axis
expanding down into Lower Michigan. The surface ridging will be non-
trivial as high confidence exists that Ida remnants will be blocked
and turned sharply to the east on Wednesday. Expectations are for
the precipitation to miss Southeast Michigan with increase in
northerly geostrophic flow Wednesday afternoon and Wednesday night. A
secondary cold front is expected to release through the area Tuesday
night. The biggest effect will be on low temperatures with morning
readings in the 50s and perhaps the upper 40s Thursday morning.
Models do show an upper level jet arriving for the end of the week.
Lower confidence exists on how exactly the sensible weather effects
could play out because of possible anticyclonic shear dominating the
region.

&&

.MARINE...

One more day of unsettled weather will exist across the local waters
as a very warm and humid airmass promotes another round of
thunderstorms through this evening ahead of a passing cold front.
Any thunderstorm will have the potential to produce strong winds in
excess of 34 knots and locally erratic waves. Outside of
thunderstorms, moderate southwesterly winds gusting 20-25 knots at
times will eventually veer northwesterly behind the cold front
passage as drier air begins to filter into the central Great Lakes.
Moderate north to northwesterly flow will then prevail through
midweek as broad high pressure settles over the region.

&&

.HYDROLOGY...

Scattered to numerous thunderstorms develop this afternoon and
continue into the evening as a cold front moves in from the Midwest.
Locally heavy rainfall remains possible with this activity although
flooding potential is reduced slightly by fast motion of the line.
Conditions will be monitored for any west to east positioning of
storms which would be more capable of flooding. Basin-average
rainfall totals are expected to range from 0.25 to 0.50 inches, but
localized areas could receive upwards of 1 to 2 inches as rainfall
rates will likely exceed 1 inch per hour. This may result in
flooding of susceptible areas, particularly if repeated storms occur
over urban areas before the line moves south and east of the region
toward midnight.

&&

.PREV DISCUSSION...
Issued at 141 PM EDT Sun Aug 29 2021

AVIATION...

Main aviation concern today will be the threat of scattered to
numerous showers and thunderstorms along several lines moving
through southeast Michigan from west to east along and ahead of a
cold front between 19Z and 02Z. Storms will produce periods of
downpours along with the potential for strong to severe winds
resulting in brief periods of MVFR to possible IFR conditions. Prior
to arrival of convection will be SCT to BKN diurnal cumulus with
bases around 4 to 5 kft. Southwest winds will be elevated this
afternoon with gusts to 20 to 25 knots ahead of the thunderstorm
activity. Winds will begin to decrease after 00Z as activity pushes
east. Frontal passage occurs late tonight with potential for lower
VFR to MVFR conditions right along the front before drier air arrives
behind the front for Monday.

For DTW...SCT to BKN ceilings will hover around 4 to 5 kft through
this afternoon ahead of showers and thunderstorms, which are
anticipated to arrive at during the 22 to 02Z window. After showers
and thunderstorms move east, the frontal passage after 06Z will
carry another chance for low VFR/MVFR ceilings/fog before drier air
arrives Monday after 12Z.

DTW THRESHOLD PROBABILITIES...

* Moderate for ceilings at or below 5 kft into tonight.

* Moderate for thunderstorms from late afternoon to early evening.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...CB
MARINE.......IRL
HYDROLOGY....BT
AVIATION.....AA

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Aug 29, 10:53 AM EDT, 7 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
1053 AM EDT Sun Aug 29 2021

MIZ047>049-053>055-060>063-068>070-075-076-082-083-301500-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
1053 AM EDT Sun Aug 29 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms develop this afternoon as a cold
front moves in from the Midwest. There is a SLIGHT risk for severe
storm intensity mainly in the 2 PM to 10 PM time window with
damaging wind gusts of 60 mph or greater being the primary hazard.
Hail to around 1 inch and localized flooding are also possible as
storms move west to east at 35 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-301500-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
1053 AM EDT Sun Aug 29 2021

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms develop this afternoon as a cold
front moves in from the Midwest. There is a SLIGHT risk for severe
storm intensity mainly in the 2 PM to 10 PM time window with
damaging wind gusts of 60 mph or greater being the primary hazard.
Hail to around 1 inch and localized flooding are also possible as
storms move west to east at 35 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

CB

In the hours before

Local storm report, Aug 29, 6:19 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
619 PM EDT SUN AUG 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     3 WSW PERRY             42.81N 84.29W
08/29/2021                   SHIAWASSEE         MI   911 CALL CENTER

            TREES DOWN. TIME ESTIMATED BY RADAR.

0533 PM     TSTM WND DMG     2 S BYRON               42.79N 83.94W
08/29/2021                   SHIAWASSEE         MI   911 CALL CENTER

            TREES DOWN INCLUDING A TREE DOWN ON A VEHICLE. TIME
            ESTIMATED BY RADAR.

&&

IRL
Local storm report, Aug 29, 6:24 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
624 PM EDT SUN AUG 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND DMG     2 NW EAST DAYTON        43.43N 83.31W
08/29/2021                   TUSCOLA            MI   911 CALL CENTER

            TREES DOWN OVER THE ROAD NEAR THE INTERSECTION OF M-46
            AND PHILLIPS ROAD.

&&

ANDREW.ARNOLD
Local storm report, Aug 29, 6:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
628 PM EDT SUN AUG 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 ENE CASEVILLE         43.96N 83.24W
08/28/2021                   HURON              MI   PUBLIC

            MULTIPLE TREES DOWN.

&&

IRL
Local storm report, Aug 29, 6:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
629 PM EDT SUN AUG 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     2 ENE CASEVILLE         43.96N 83.24W
08/29/2021                   HURON              MI   PUBLIC

            TREES DOWN. TIME ESTIMATED FROM RADAR.

&&

IRL
Local storm report, Aug 29, 6:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
632 PM EDT SUN AUG 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND DMG     3 SW VASSAR             43.34N 83.62W
08/29/2021                   TUSCOLA            MI   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN ALONG PINKERTON ROAD. TIME
            ESTIMATED BASED ON RADAR.

&&

ANDREW.ARNOLD
Local storm report, Aug 29, 6:39 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
639 PM EDT SUN AUG 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     MARINE TSTM WIND 8 ESE AU GRES           44.02N 83.54W
08/29/2021  M41 MPH          LHZ421             MI   BUOY

            A MARINE THUNDERSTORM WIND GUST OF 41 MPH, 36 KNOTS,
            MEASURED AT GRAVELLY SHOAL LIGHT.

&&

IRL

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 8:18 PM EDTSpecial Weather StatementDTXSaginaw72 min
Aug 28, 8:22 PM EDTSpecial Weather StatementDTXSaint Clair, Sanilac68 min
Aug 28, 10:00 PM EDTSevere Thunderstorm WarningDTXShiawassee20 min
Aug 28, 10:17 PM EDTSpecial Weather StatementDTXGenesee28 min
Aug 29, 1:53 AM EDTSpecial Weather StatementDTXBay, Midland67 min
Aug 29, 2:16 AM EDTSevere Thunderstorm WarningDTXBay, Midland44 min
Aug 29, 2:32 AM EDTSpecial Marine WarningDTX42 min
Aug 29, 3:40 PM EDTSpecial Weather StatementDTXBay, Midland65 min
Aug 29, 3:54 PM EDTSpecial Marine WarningDTX108 min
Aug 29, 4:07 PM EDTSpecial Weather StatementDTXSaginaw, Shiawassee83 min
Aug 29, 4:30 PM EDTSevere Thunderstorm WarningDTXSaginaw, Shiawassee75 min
Aug 29, 4:38 PM EDTSpecial Weather StatementDTXHuron67 min
Aug 29, 4:58 PM EDTSevere Thunderstorm WarningDTXHuron62 min
Aug 29, 5:11 PM EDTSevere Thunderstorm WarningDTXBay, Genesee, Tuscola79 min
Aug 29, 5:25 PM EDTSevere Thunderstorm WarningDTXLivingston65 min
Aug 29, 5:32 PM EDTSpecial Marine WarningDTX118 min
Aug 29, 5:56 PM EDTSevere Thunderstorm WarningDTXOakland64 min
Aug 29, 5:58 PM EDTSevere Thunderstorm WarningDTXLapeer62 min
Aug 29, 6:00 PM EDTSevere Thunderstorm WarningDTXHuron59 min
Aug 29, 6:13 PM EDTSevere Thunderstorm WarningDTXSanilac77 min
Aug 29, 6:37 PM EDTSevere Thunderstorm WarningDTXMacomb, Saint Clair83 min
Aug 29, 6:51 PM EDTSpecial Marine WarningDTX114 min
Aug 29, 7:00 PM EDTSevere Thunderstorm WarningDTXWashtenaw57 min
Aug 29, 7:23 PM EDTSpecial Weather StatementDTXMonroe67 min
Aug 29, 7:29 PM EDTSpecial Weather StatementDTXWayne61 min
Aug 29, 7:30 PM EDTSpecial Marine WarningDTX68 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.